EconPapers    
Economics at your fingertips  
 

Insurance: Mathematics and Economics

1982 - 2025

Current editor(s): R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 26, issue 2-3, 2000

Editorial pp. 117-117 Downloads
H. U. Gerber
A Hitchhiker's guide to the techniques of adaptive nonlinear models pp. 119-132 Downloads
Arnold F. Shapiro
The discrete-time risk model with correlated classes of business pp. 133-149 Downloads
Helene Cossette and Etienne Marceau
Credibility using semiparametric models and a loss function with a constancy penalty pp. 151-156 Downloads
Virginia R. Young
Simple approximations of ruin probabilities pp. 157-173 Downloads
Jan Grandell
An easy computable upper bound for the price of an arithmetic Asian option pp. 175-183 Downloads
S. Simon, Marc Goovaerts and Jan Dhaene
Stochastic control for optimal new business pp. 185-192 Downloads
Christian Hipp and Michael Taksar
Non-parametric confidence intervals of instantaneous forward rates pp. 193-202 Downloads
Jacques F. Carriere
Time stochastic s-convexity of claim processes pp. 203-211 Downloads
Michel Denuit
Impact of dependence among multiple claims in a single loss pp. 213-222 Downloads
Helene Cossette, Michel Denuit and Etienne Marceau
Homogeneous risk models with equalized claim amounts pp. 223-238 Downloads
F. De Vylder and Marc Goovaerts
Discounted probabilities and ruin theory in the compound binomial model pp. 239-250 Downloads
Shixue Cheng, Hans U. Gerber and Elias S. W. Shiu
Ruin probabilities based at claim instants for some non-Poisson claim processes pp. 251-267 Downloads
David A. Stanford, Krzysztof J. Stroinski and Karen Lee
RPA pathwise derivative estimation of ruin probabilities pp. 269-288 Downloads
Felisa J. Vazquez-Abad
Implementing adaptive nonlinear models pp. 289-307 Downloads
Arnold F. Shapiro and R. Paul Gorman

Volume 26, issue 1, 2000

Hattendorff's theorem for non-smooth continuous-time Markov models II: Application pp. 1-14 Downloads
Hartmut Milbrodt
Some distributions for classical risk process that is perturbed by diffusion pp. 15-24 Downloads
Guojing Wang and Rong Wu
Risk analysis for a stochastic cash management model with two types of customers pp. 25-36 Downloads
David Perry and Wolfgang Stadje
Fair valuation of life insurance liabilities: The impact of interest rate guarantees, surrender options, and bonus policies pp. 37-57 Downloads
Anders Grosen and Peter Jørgensen
Ruin theory with risk proportional to the free reserve and securitization pp. 59-73 Downloads
Thomas Siegl and Robert F. Tichy
Cramer-Lundberg approximation for nonlinearly perturbed risk processes pp. 75-90 Downloads
Mats Gyllenberg and Dmitrii S. Silvestrov
An investigation into stochastic claims reserving models and the chain-ladder technique pp. 91-99 Downloads
R. J. Verrall
A comparison of stochastic models that reproduce chain ladder reserve estimates pp. 101-107 Downloads
Thomas Mack and Gary Venter
Comments on: "A comparison of stochastic models that reproduce chain ladder reserve estimates", by Mack and Venter pp. 109-111 Downloads
R. J. Verrall and P. D. England
Book Review pp. 113-113 Downloads
Alexander J. McNeil

Volume 25, issue 3, 1999

On life insurance reserves in a stochastic mortality and interest rates environment pp. 261-280 Downloads
Etienne Marceau and Patrice Gaillardetz
Analytic and bootstrap estimates of prediction errors in claims reserving pp. 281-293 Downloads
Peter England and Richard Verrall
Conditional dominance criteria: definition and application to risk-management pp. 295-306 Downloads
Griselda Deelstra, Martino Grasselli and Pierre-Francois Koehl
Pricing rate of return guarantees in a Heath-Jarrow-Morton framework pp. 307-325 Downloads
Kristian R. Miltersen and Svein-Arne Persson
Term structure modeling and asymptotic long rate pp. 327-336 Downloads
Yong Yao
A synthesis of risk measures for capital adequacy pp. 337-347 Downloads
Julia Lynn Wirch and Mary R. Hardy
Insolvency risk and its impact on the policyholders' investment choices: a mean-variance approach for participating life insurance business in UK pp. 349-372 Downloads
Alexandra K. Berketi
Initial selection for Permanent Health Insurance pp. 373-385 Downloads
M. Cristina Gutierrez-Delgado
The Esscher premium principle in risk theory: a Bayesian sensitivity study pp. 387-395 Downloads
E. Gomez-Deniz, A. Hernandez-Bastida and F. J. Vazquez-Polo
Practical approximations for multivariate characteristics of risk processes pp. 397-413 Downloads
M. A. Usabel

Volume 25, issue 2, 1999

Optimal insurance under Wang's premium principle pp. 109-122 Downloads
Virginia R. Young
An application of randomly truncated data models in reserving IBNR claims pp. 123-131 Downloads
Tomas Herbst
Calculating multivariate ruin probabilities via Gaver-Stehfest inversion technique pp. 133-142 Downloads
Miguel Usabel
On s-convex stochastic extrema for arithmetic risks pp. 143-155 Downloads
Michel Denuit, Claude Lefevre and M'hamed Mesfioui
Subjective risk measures: Bayesian predictive scenarios analysis pp. 157-169 Downloads
Tak Kuen Siu and Hailiang Yang
Preservation of multivariate dependence under multivariate claim models pp. 171-179 Downloads
Taizhong Hu and Xiaoming Pan
Hattendorff's theorem for non-smooth continuous-time Markov models I: Theory pp. 181-195 Downloads
Hartmut Milbrodt
A new stochastically flexible event methodology with application to Proposition 103 pp. 197-217 Downloads
Patrick L. Brockett, Hwei-Mei Chen and James R. Garven

Volume 25, issue 1, 1999

On the distribution of IBNR reserves pp. 1-9 Downloads
Marc Goovaerts and Hendrik Redant
The safest dependence structure among risks pp. 11-21 Downloads
Jan Dhaene and Michel Denuit
Arithmetic averaging equity-linked life insurance policies in Germany pp. 23-35 Downloads
Dirk Jens F. Nonnenmacher and Ru[ss], Jochen
A note on the Taylor series expansions for multivariate characteristics of classical risk processes pp. 37-47 Downloads
M. A. Usabel
Ruin probabilities with compounding assets pp. 49-62 Downloads
David C. M. Dickson and Howard R. Waters
Analysis of a defective renewal equation arising in ruin theory pp. 63-84 Downloads
X. Sheldon Lin and Gordon E. Willmot
Stochastic bounds on sums of dependent risks pp. 85-104 Downloads
M. Denuit, C. Genest and E. Marceau
Corrigendun to "The moments of ruin time in the classical risk model with discrete claim size distribution" [Insurance: Mathematics and Economics 23 (1998) 157-172] pp. 105-107 Downloads
Ph. Picard and C. Lefevre
Page updated 2025-04-03